# SDR SWAA2022012462288

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 3,955 hours, 1,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CAPT SIDE FLASHLIGHT INOP ; AFT GALLEY CAPT SIDE FLASHLIGHT INOP.   OK TO CONTINUE PER MEL 25-64-02 SP1B; [02] R&R AFT GALLEY CAPT. SIDE FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
